# SDR AALA202308020705

- Difficulty date: June 3, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A320*
- Aircraft serial: 1472
- Aircraft time: 72,301 hours, 27,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901005201300
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO SCHEDULED DESTINATION OF DFW DUE TO A COMPLETE LOSS OF THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW MANUALLY EXTENDED  THE LANDING GEAR AND THE AIRCRAFT LANDED SAFELY AT DFW AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202306060705: MAINTENANCE NOTED HYDRAULIC FLUID LEAKING FROM THE #1 ENGINE COWLING AND FOUND THE GREEN HYDRAULIC PIPE IN THE PYLON CHAFFED / LEAKING. REPLACED HYDRAULIC PIPE PER AMM 29-11-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
